SciELO - Scientific Electronic Library Online

 
vol.145 número9Neoplasia blástica de células dendríticas plasmocitoides. Casos clínicosPolirradiculoneuritis aguda asociada a infección por Virus Herpes Humano 7 en un paciente adulto inmunocompetente índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Revista médica de Chile

versión impresa ISSN 0034-9887

Resumen

RIVERA O., Gustavo et al. Treatment of heparin-induced thrombocytopenia with rivaroxaban. Case report. Rev. méd. Chile [online]. 2017, vol.145, n.9, pp.1213-1217. ISSN 0034-9887.  http://dx.doi.org/10.4067/s0034-98872017000901213.

Heparin-induced thrombocytopenia (HIT) is immune-mediated. It occurs more frequently with unfractionated heparin (UFH) than with low molecular weight heparins (LMWH). It is associated with thromboembolic rather than hemorrhagic events, as opposed to thrombocytopenia of other etiologies. The key in therapy is the cessation of heparin and the start of another anticoagulant. We report a 58 years old female with HIT secondary to the use of Enoxaparin who was successfully managed with Rivaroxaban. Our goal is to report a novel therapy and provide the evidence that supports its use.

Palabras clave : Abnormalities; Drug-Induced; Heparin; Rivaroxaban; Thrombocytopenia; Thrombosis.

        · texto en Español     · Español ( pdf )